# SDR SAJFCALS099035

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N18718
- Make and model: Boeing 747409F
- Aircraft serial: 30770
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Sheared
- Location: Edp
- Component: Pump
- Component part number: 887673
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(B18718) CREW INFO THROUGH ACARS "HYD-2 QTY LOW" MSG APPEARD, QTY CONTINUED DROPPING TO ZERO & "HYD PRESS ENG-2" MSG APPEARED, THEN QRH PROCEDURE COMPLETED. INITIAL INVESTIGATION FOUND NR 2 ENG EDP DRIVE SHAFT WAS SHEARED. RPLD NR2 ENG EDP.  RPLD THE 2 FILTERS IN THE PRESSURE MODULE & THE CASE DRAIN FILTER.   FLUSH THE EDP PRESSURE & CASE DRAIN LINE.
